Blank Cover Image

Multiple Positive Solutions for Multi-Point Boundary Value Problem of Fractional Differential Equation

Author(s):
Publication title:
Journal of mathematical research with applications = 数学研究及应用
Pub. date:
2017
Vol.:
37
Issue:
2
Page(from):
223
Page(to):
232
Pages:
10
Pub. info.:
Dalian, China: Editorial Office of journal of Mathematical Research with Applications
ISSN:
20952651
Language:
English
Type:
Academic Journal

Similar Items:

Zhenyu GUO, Min LIU, Zhijing WANG

Editorial Office of journal of Mathematical Research with Applications

Manli LIU, Lingyun GAO

Editorial Office of journal of Mathematical Research with Applications

C. Ravichandran, S. Dhanalakshmi, R. Murugesu

Watam Press

H.K. Nashine, R.P. Agarwal, A. Gupta

Watam Press

Yiheng Yin, Yanxiong Niu, Haiyang Xie, Lingling Dai, Biyao Yang, Haiyue Liu, Zhenjiang Liang, Ming Ding

EDP Sciences

HE Yu-qing, WANG Xue, WANG Si-yuan, LIU Ming-qi, ZHU Jia-dan, JIN Wei-qi

Beijing Institute of Technology

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12